MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDRL1
Medical Device Problem Codes Device Sensing Problem (2917); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Non specific EKG/ECG Changes (1817); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced an occlusion.It was further reported that the right atrial (ra) lead exhibited oversensing of p-waves.It was noted that the right ventricular (rv) lead exhibited undersensing of r-waves.It was further noted that the implantable pulse generator (ipg) was explanted and replaced due to unknown reasons.The ra lead was capped and rv lead was capped and replaced.The ipg was deactivated by reprogramming.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5,h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced an occlusion.It was further reported that the right atrial (ra) lead exhibited oversensing of p-waves.It was noted that the right ventricular (rv) lead exhibited undersensing of r-waves.It was further noted that the implantable pulse generator (ipg) was explanted and replaced due to unknown reasons.The ra lead was capped.The rv lead and ipg were capped and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the ipg did not exhibit a performance issue.
 
Event or Problem Description
It was further reported that the patient experienced atrial fibrillation with frequent ventricular paced complexes and right bundle branch block.It was noted that the rv his bundle lead exhibited continued undersensing which caused inappropriate pacing.It was further noted that the ipg and ra lead exhibited failure to sense.The his bundle lead was reprogrammed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the ipg was explanted.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The battery indicator signifying that it is time for device replacement occurred after explant.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced an occlusion.It was further reported that the right atrial (ra) lead exhibited oversensing of p-waves.It was noted that the right ventricular (rv) his bundle lead exhibited undersensing of r-waves.It was further noted that the implantable pulse generator (ipg) was inactivated and replaced due to unknown reasons.The ra lead was capped.The rv his lead capped and replaced.No further patient complications have been reported as a result of this event.2025-10-20: it was further reported that the ipg did not exhibit a performance issue.2026-01-30: it was further reported that the patient experienced atrial fibrillation with frequent ventricular paced complexes and right bundle branch block.It was noted that the rv his bundle lead exhibited continued undersensing which caused inappropriate pacing.It was further noted that the ipg, rv his bundle and ra lead exhibited failure to sense.The his bundle lead was reprogrammed.
 
Additional Manufacturer Narrative
Corrected b3 and b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23062214
Report Number3004209178-2025-15646
Device Sequence Number15915092
Product Code NVZ
UDI-Device Identifier00643169708709
UDI-Public(01)00643169708709(17)190728
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2019
Device Model NumberADDRL1
Device Catalogue NumberADDRL1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/16/2025
10/02/2025
01/05/2026
03/02/2026
03/16/2026
04/06/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date09/16/2025
10/20/2025
01/30/2026
03/02/2026
04/02/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD, 5076-52 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite